# SDR ASAA2023012641718

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,641 hours, 11,541 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100025
- Part serial: 15096H8277
- Condition: Faulted
- Location: Cockpit
- Part time: 26,129 hours, 8,215 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED IN FLIGHT. LIGHT TURNED OFF AFTER QRH CHECKLIST POWER CYCLE. DID NOT RE-ILLUMINATE. GROUNDED - YES. RELOCATED TAP FROM H16 TO H15 TERMINAL 2 OF TB5016 REF B737-900 WDM 30-41-12 PG.2 . REMOVED AND REPLACED CAPT L/H #2 OPENABLE WINDOW REF B737-900 AMM 52-12-11. NO LEAKS NOTED.
